Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Zeros of derivative of Riemann's $\xi$-function


Author: Norman Levinson
Journal: Bull. Amer. Math. Soc. 80 (1974), 951-954
MSC (1970): Primary 10H05
Corrigendum, Volume 80: Bull. Amer. Math. Soc., Volume 81, Number 2 (1975), 506--506
MathSciNet review: 0369279
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Norman Levinson, At least one-third of zeros of Riemann’s zeta-function are on 𝜎=1/2, Proc. Nat. Acad. Sci. U.S.A. 71 (1974), 1013–1015. MR 0344206
  • 2. Norman Levinson, More than one third of zeros of Riemann’s zeta-function are on 𝜎=1/2, Advances in Math. 13 (1974), 383–436. MR 0564081
  • 3. E. C. Titchmarsh, The Theory of the Riemann Zeta-Function, Oxford, at the Clarendon Press, 1951. MR 0046485

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10H05

Retrieve articles in all journals with MSC (1970): 10H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13591-3